Mydocalm Overdose Side Effect Reports
The following Mydocalm Overdose side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Overdose, can occur, and what you can do about them.
A side effect could appear soon after you start Mydocalm or it might take time to develop.
|Toxicity To Various Agents, Overdose|
This Overdose side effect was reported by a health professional from SWITZERLAND. A 20-year-old female patient (weight:NA) experienced the following symptoms/conditions: suicide attempt. The patient was prescribed Mydocalm (dosage: Unk), which was started on NS. Concurrently used drugs:
|Overdose, Toxicity To Various Agents|
This Overdose Mydocalm side effect was reported by a health professional from SWITZERLAND on Apr 25, 2012. A Female , 14 years of age, was treated with Mydocalm. The patient presented the following health conditions:
|Overdose, Toxicity To Various Agents|
This is a Mydocalm side effect report of a 20-year-old female patient (weight:NA) from SWITZERLAND, suffering from the following symptoms/conditions: suicide attempt, who was treated with Mydocalm (dosage:Unk, start time: NS), combined with:
Mydocalm Overdose Causes and Reviews
Opioids, sometimes called narcotics, are a type of drug. They include strong prescription pain relievers, such as oxycodone, hydrocodone, fentanyl, and tramadol. The illegal drug heroin is also an opioid. Some opioids are made from the opium plant, and others are synthetic (man-made).
A doctor may give you a prescription opioid to reduce pain after you have had a major injury or surgery. You may get them if you have severe pain from health conditions like cancer. Some doctors prescribe them for chronic pain.
Opioids can cause side effects such as drowsiness, mental fog, nausea, and constipation. They may also cause slowed breathing, which can lead to Overdose deaths. If someone has signs of an Overdose, call 9-1-1:
- The person's face is extremely pale and/or feels clammy to the touch
- Their body goes limp
- Their fingernails or lips have a purple or blue color
- They start vomiting or making gurgling noises
- They cannot be awakened or are unable to speak
- Their breathing or heartbeat slows or stops
Other risks of using prescription opioids include dependence and addiction. Dependence means feeling withdrawal symptoms when not taking the drug. Addiction is a chronic brain disease that causes a person to compulsively seek out drugs, even though they cause harm. The risks of dependence and addiction are higher if you abuse the medicines. Abuse can include taking too much medicine, taking someone else's medicine, taking it in a different way than you are supposed to, or taking the medicine to get high.
Opioid abuse, addiction, and Overdoses are serious public health problems in the United States. Another problem is that more women are abusing opioids during pregnancy. This can lead to babies being addicted and going through withdrawal, known as neonatal abstinence syndrome (NAS). Opioid abuse may sometimes also lead to heroin use, because some people switch from prescription opioids to heroin.
The main treatment for prescription opioid addiction is medication-assisted treatment (MAT). It includes medicines, counseling, and support from family and friends. MAT can help you stop using the drug, get through withdrawal, and cope with cravings. There is also a medicine called naloxone which can reverse the effects of an opioid Overdose and prevent death, if it is given in time.
To prevent problems with prescription opioids, be sure to follow your doctor's instructions when taking them. Do not share your medicines with anyone else. Contact your doctor if you have any concerns about taking the medicines.
NIH: National Institute on Drug Abuse
Mydocalm Overdose Reviews
|Fri, 10 Oct 2014|
i am a user and i notice i will have real bad headaches which goes away on its own